# SDR AUS20030125

- Difficulty date: January 13, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 2841200029222
- Condition: Worn
- Location: Fuel Qty Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL QUANTITY SYSTEM WIRE 284120002922-2 LOCATED UNDER WING ACCESS PANEL 624AT AT WING STN 225 FOUND TO BE CHAFED IN AREA WHERE WIRE ASSEMBLY EXITS ALLOY CONDUIT AND GOES TO FUEL QUANTITY PROBE.
